Estimators of the relations of: equivalence, tolerance and preference on the basis of pairwise comparisons with random errors
Leszek Klukowski ()
Operations Research and Decisions, 2012, vol. 22, issue 2, 15-34
Abstract:
This paper presents a review of results of the author in the area of estimation of the relations of equivalence, tolerance and preference within a finite set based on multiple, independent (in a stochastic way) pairwise comparisons with random errors, in binary and multivalent forms. These estimators require weaker assumptions than those used in the literature on the subject. Estimates of the relations are obtained based on solutions to problems from discrete optimization. They allow application of both types of comparisons – binary and multivalent (this fact relates to the tolerance and preference relations). The estimates can be verified in a statistical way; in particular, it is possible to verify the type of the relation. The estimates have been applied by the author to problems regarding forecasting, financial engineering and bio-cybernetics.
Keywords: estimation of relations; pairwise comparisons with random errors; nearest adjoining order (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://ord.pwr.edu.pl/assets/papers_archive/1048%20-%20published.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wut:journl:v:2:y:2012:p:15-34:id:1048
DOI: 10.5277/ord120202
Access Statistics for this article
More articles in Operations Research and Decisions from Wroclaw University of Science and Technology, Faculty of Management Contact information at EDIRC.
Bibliographic data for series maintained by Adam Kasperski ().